# SDR UPS09M54413

- Difficulty date: December 29, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC73611
- Part serial: D38351
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING OUTBOARD FLAP VANE OUTBOARD EDGE FOUND CHAFE MARK.  REPAIRED LT WING OUTBOARD FLAP OUTBOARD EDGE REF MD11 SRM 51-62-01 VOL II PARA 8F.
